# SDR AALA202511173919

- Difficulty date: November 16, 2025
- Submitted: November 18, 2025
- Operation: Air carrier
- Aircraft: N848NN
- Make and model: Boeing 737823
- Aircraft serial: 31103
- Aircraft time: 45,564 hours, 19,399 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 16D EMERGENCY LIGHT DANGLING LOOSE. SECURED EMERGENCY ILLUMINATION LIGHT. PER AMM 33-51-03. OPERATIONAL CHECKS GOOD.
